A Caltech Library Service

Analytic Continuation by the Fast Fourier Transform

Franklin, Joel (1990) Analytic Continuation by the Fast Fourier Transform. SIAM Journal of Scientific and Statistical Computing, 11 (1). pp. 112-122. ISSN 0196-5204. doi:10.1137/0911007.

See Usage Policy.


Use this Persistent URL to link to this item:


The ill-posed problem of analytic continuation is regularized by a prescribed bound. A simple computer algorithm is given that is based on the fast Fourier transform. The algorithm computes $m$ complex values and a positive error bound with time complexity $O(m\log m)$. As a function of the data errors and the prescribed bound, the numerical error is shown to be consistent with that prescribed by the three-circles principle of Hadamard.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1990 Society for Industrial and Applied Mathematics Received by the editors November 2, 1987; accepted for publication (in revised form) January 24, 1989.
Subject Keywords:analytic continuation, fast Fourier transform, ill posed
Issue or Number:1
Record Number:CaltechAUTHORS:FRAsiamjssc90
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4869
Deposited By: Archive Administrator
Deposited On:11 Sep 2006
Last Modified:08 Nov 2021 20:20

Repository Staff Only: item control page